# SDR AALA202402222880

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 67,640 hours, 28,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT LENS OVER DOOR AT SEAT 16A FELL OFF INFLIGHT. THE LIGHT DOES NOT ILLUMINATE DURING EMERGENCY LIGHT TEST. RESECURED LENS LAMP. PER AMM 33-22-00.
